MathSciNet Relay Station
MathSciNet bibliographic data
MR385711 (52 #6570) 52A05 (90A99)
Cassels, J. W. S. Measures of the non-convexity of sets and the Shapley-Folkman-Starr theorem. Math. Proc. Cambridge Philos. Soc. 78 (1975), no. 3, 433–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement